# SDR WRLA2005084

- Difficulty date: April 7, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION DUE TO 1+20HR INTO FLIGHT NR 3 FUEL FLOW STARTED TO INDICATE 15,000 LBS PER HOUR ON THE NEEDLE, 29,320 ON DIGITAL.  FUEL USED ON NR 3 ROSE TO OVER 5,000 LBS MORE THAN 1 AND 2.  ENGINE SHUTDOWN PER PROCEDURES.  FUEL PRESSURE ON NR 3 STILL INDICATES 80 PSI AND FUEL FLOW INDICATED 2,500 LBS PER HOUR.  FIRE HANDLE WAS PUT DOWN AND FUEL FLOW DROPPED.  FLEW 45 MINUTES WITH FIRE HANDLE DOWN AND ENGINE SHUT DOWN.  INSPECTED ENGINE, FOUND NO FUEL LEAKS STATIC OR WITH PUMPS.  ENGINE IDLE RUN FOUND NO LEAKS.  REINSPECTED AFTER ENGINE RUN.  NO LEAKS NOTED.  HIGH POWER ENGINE RUN ALL PARAMETERS NORMAL (EGT, N1, N2, FUEL FLOW, FUEL PRESSURE) NO LEAKS NOTED.  AIRCRAFT DETERMINED TO BE OK FOR SERVICE.
